MATHEMATICA BOHEMICA, Vol. 120, No. 3, pp. 293-298, 1995

A characterization of chaotic functions with entropy zero via their maximal scrambled sets

Francisco Balibrea, Victor Jimenez Lopez

Departamento de Matematicas, Universidad de Murcia, Campus de Espinardo, Aptdo. de Correos 4021, 30100 Murcia, Spain, e-mail: balibrea@fcu.um.es, vjimenez@fcu.um.es

Abstract: In this note we characterize chaotic functions (in the sense of Li and Yorke) with topological entropy zero in terms of the structure of their maximal scrambled sets. In the interim a description of all maximal scrambled sets of these functions is also found.

Keywords: chaotic functions, scrambled sets

Classification (MSC 1991): 58F13, 26A18, 54H20


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]